MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Lakartidningen · 1995

[Estrogen treatment caused acute attacks of porphyria].

Wetterberg L, Olsson M B, Alm-Agvald I

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Two female patients with acute intermittent porphyria, who received oestrogen skin pads as supplementary treatment for postmenopausal discomfort, developed severe psychiatric disorders with persistent confusion, aggression and paranoid reactions. Some decades earlier they had reacted with symptoms of acute porphyria following oral contraceptive usage. There is well documented evidence of the advisability of restrictiveness in the use of oestrogens in conjunction with acute porphyria, particularly in cases of patients with a history of hormone-related symptoms of acute porphyria. The putative mechanisms by means of which oestrogens may exert effects on neurotransmitters and peptides are discussed in the article. The authors would be grateful to hear from colleagues abroad who have treated patients with similar symptoms following postmenopausal treatment with oestrogens.

Для цитирования: Wetterberg L, Olsson M B, Alm-Agvald I. [Estrogen treatment caused acute attacks of porphyria].. Lakartidningen. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.